MathSciNet Relay Station
MathSciNet bibliographic data
MR736567 (85m:58110a) 58F11 (30D05)
Mañé, Ricardo On the uniqueness of the maximizing measure for rational maps. Bol. Soc. Brasil. Mat. 14 (1983), no. 1, 27–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement